| Model Number |
D152 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
06/26/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient implanted with this implantable cardioverter defibrillator (icd) received two inappropriate shocks for two episodes of atrial fibrillation (af) with rapid ventricular response (rvr).Therapy was not exhausted.Technical services (ts) was consulted about the episodes while the patient was getting an af ablation.This icd remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.